# SDR SWIA200718137

- Difficulty date: March 13, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 15,339 hours, 12,543 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ENGINE SUPPORT BEAM WEB CRACKED BETWEEN BL 0.0 AND RBL9.5, DISCOVERED AT C-CHECK.  INSTALLED FABRICATED DOUBLER AND FILLER ON UPPER ENGINE SUPPORT BEAM RBL 9.5 PER CRJ200 REO 601R-53-61-2114.
